# SDR DXTA2011020204444

- Difficulty date: February 1, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 2,445 hours, 1,622 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67421802
- Part serial: 234M
- Condition: Collapsed
- Location: Nlg
- Part time: 2,813 hours, 1,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT GEAR WOULD NOT RETRACT.  WOW MISCOMPARE CAS MESSAGE.  PERFORMED A VISUAL INSPECTION OF THE NLG.  NOTED EXCESSIVE HYD FLUID ON THE LANDING GEAR ASSY AND BOTH LT AND RT NOSE WHEELS.  ALSO, FOUND STRUT NOT EXTENDED TO PROPER LENGTH. ABLE TO PARIALLY COLLAPSE STRUT WITH MODERATE FORCE.  UPPER AND LOWER BARREL ASSY REQUIRE REPLACEMENT.  REMOVED THE UPPER AND LOWER BARREL ASSY AND INSTALLED A REPAIRED RENTAL ASSY IAW THE MM CH 32-20-01.  ALL OPS CHECK NORMAL.  REMOVED PARTS: LOWER BARREL ASSY, PN: 6742170-6, SN: 5M.
